Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-06-2007, 08:08 PM
joanne
Guest
 
Posts: n/a
Default novolog side effects

hi i was diagnosed diabetic (assuming type 2 at this point) back in october of this year, 2005. i was started on lantus and metformin. the metformin gave me severe diarreah and stomach ache, very very gaseous. I told dr. I would not continue on metformin. I thought that the lantus would just be needing upped. they advised me to up it a little, and see when incremental doses (only at nite) would bring the glocse level down. Good. Then next visit, dr. suggested to use novolog at meals. I think it is great to be able to do the insulin as needed. I am not into a specific meal routine as yet and somewhat eat when I feel like it or when I can so I like the flexibility. BUT, I have been having pinching like pains around top of stomach, right side, near lymphe nodes in the groin area, and knee pain, and I can't figure out what is causing this, I have decreased using Novolog last couple of days and seemed better but today, after dinner dose, now noticing the uncomfortable aches and pinching again. I am now suspecting novolog and after reading the previous postings, 12/3/2005 ones, people mentioning like pain lymphn node, knee, etc. I have that and stomach and intestinal pinching pains too. I cant believe that every where I check side effects, all I keep reading is about hives or low blood sugar. Every site, well I guess mostly the ones that come up are pharmaceutical or manufacturer ones that only list like 2 or 3 side effects. This is unbelieveble since now i see a few more posts about pain as well. Any one else commenting that anyone knows about? I just cant believe this because sooo many people must be using this stuff??? Sorry so long but I have been on researching side effects of insulin for about a month now almost every waking minute because I am feeling so bad.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Unregistered Colazal 10 12-07-2011 05:29 PM
Side Effects of NovoLog Harrell Little NovoLog 3 07-18-2008 01:32 PM
Novolog Unregistered NovoLog 1 05-12-2008 06:54 PM
novolog Diane NovoLog 3 09-10-2007 12:09 AM
Novolog Rusty NovoLog 0 09-06-2007 08:10 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:32 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.